MathSciNet Relay Station
MathSciNet bibliographic data
MR2277975 (2008a:15042) 15A39
Mangasarian, O. L.; Meyer, R. R. Absolute value equations. Linear Algebra Appl. 419 (2006), no. 2-3, 359–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement